# SDR SWAA2021110137769

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 6,918 hours, 2,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 414494
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE FWD GALLEY ARE INOP / R&R EMERGENCY BATTERY PACKS AT M1675 AND M02816 IAW AMM 33-51-06; OPS CHECK GOOD. TSR# 2021006826POS M1675 TAG ITG8Q0020ERM P/N OFF D717-01-100 S/N OFF 414494 P/N ON D717-01-100SWA SN ON 39511POS M2816 TAG ITG8Q0020ERM P/N OFF D717-01-100 S/N OFF 414815 P/N ON D717-01-100SWA SN ON 33408
